American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 143 found      Go to page: 1 2 3 4 > >>

[1] Arvind Ayyer and Svante Linusson. Correlations in the multispecies TASEP and a conjecture by Lam. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paul Balister, Béla Bollobás, Michał Przykucki and Paul Smith. Subcritical $\mathcal{U}$-bootstrap percolation models have non-trivial phase transitions. Trans. Amer. Math. Soc. 368 (2016) 7385-7411.
Abstract, references, and article information   
View Article: PDF

[3] Aukosh Jagannath and Ian Tobasco. A dynamic programming approach to the Parisi functional. Proc. Amer. Math. Soc. 144 (2016) 3135-3150.
Abstract, references, and article information   
View Article: PDF

[4] Eyal Lubetzky and Allan Sly. Information percolation and cutoff for the stochastic Ising model. J. Amer. Math. Soc. 29 (2016) 729-774.
Abstract, references, and article information   
View Article: PDF

[5] Wei-Kuo Chen. Partial results on the convexity of the Parisi functional with PDE approach. Proc. Amer. Math. Soc. 143 (2015) 3135-3146.
Abstract, references, and article information   
View Article: PDF

[6] Clément Hongler, Kalle Kytölä and Ali Zahabi. Discrete holomorphicity and Ising model operator formalism. Contemporary Mathematics 644 (2015) 79-115.
Book volume table of contents   
View Article: PDF

[7] Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann. Phase transition of a heat equation with Robin's boundary conditions and exclusion process. Trans. Amer. Math. Soc. 367 (2015) 6131-6158.
Abstract, references, and article information   
View Article: PDF

[8] Scott N. Armstrong, Pierre Cardaliaguet and Panagiotis E. Souganidis. Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations. J. Amer. Math. Soc. 27 (2014) 479-540.
Abstract, references, and article information   
View Article: PDF

[9] Emmanuel Schertzer, Rongfeng Sun and Jan M. Swart. Stochastic flows in the Brownian web and net. Memoirs of the AMS 227 (2014)
Book volume table of contents   

[10] Christophe Garban, Gábor Pete and Oded Schramm. Pivotal, cluster, and interface measures for critical planar percolation. J. Amer. Math. Soc. 26 (2013) 939-1024.
Abstract, references, and article information   
View Article: PDF

[11] Yuri Bakhtin, Eric Cator and Konstantin Khanin. Space-time stationary solutions for the Burgers equation. J. Amer. Math. Soc. 27 (2014) 193-238.
Abstract, references, and article information   
View Article: PDF

[12] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480. MR 2996951.
Abstract, references, and article information   
View Article: PDF

[13] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[14] József Balogh, Béla Bollobás, Hugo Duminil-Copin and Robert Morris. The sharp threshold for bootstrap percolation in all dimensions. Trans. Amer. Math. Soc. 364 (2012) 2667-2701.
Abstract, references, and article information   
View Article: PDF

[15] Roberto Imbuzeiro Oliveira. On the coalescence time of reversible random walks. Trans. Amer. Math. Soc. 364 (2012) 2109-2128. MR 2869200.
Abstract, references, and article information   
View Article: PDF

[16] David Jerison, Lionel Levine and Scott Sheffield. Logarithmic fluctuations for internal DLA. J. Amer. Math. Soc. 25 (2012) 271-301. MR 2833484.
Abstract, references, and article information
View Article: PDF

[17] Raphaël Cerf and Marie Théret. Law of large numbers for the maximal flow through a domain of $\mathbb{R}^{d}$ in first passage percolation. Trans. Amer. Math. Soc. 363 (2011) 3665-3702. MR 2775823.
Abstract, references, and article information   
View Article: PDF

[18] M. Balázs, J. Quastel and T. Seppäläinen. Fluctuation exponent of the KPZ/stochastic Burgers equation. J. Amer. Math. Soc. 24 (2011) 683-708. MR 2784327.
Abstract, references, and article information   
View Article: PDF

[19] Gady Kozma and Asaf Nachmias. Arm exponents in high dimensional percolation. J. Amer. Math. Soc. 24 (2011) 375-409. MR 2748397.
Abstract, references, and article information   
View Article: PDF

[20] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[21] Thomas M. Liggett. Appendix. Graduate Studies in Mathematics 113 (2010) 247-266.
Book volume table of contents   
View Article: PDF

[22] Thomas M. Liggett. Feller processes. Graduate Studies in Mathematics 113 (2010) 91-132.
Book volume table of contents   
View Article: PDF

[23] Thomas M. Liggett. One-dimensional Brownian motion. Graduate Studies in Mathematics 113 (2010) 1-55.
Book volume table of contents   
View Article: PDF

[24] Thomas M. Liggett. Continuous time Markov chains. Graduate Studies in Mathematics 113 (2010) 57-90.
Book volume table of contents   
View Article: PDF

[25] Thomas M. Liggett. Continuous Time Markov Processes. Graduate Studies in Mathematics 113 (2010) MR MR2574430.
Book volume table of contents   

[26] Thomas M. Liggett. Stochastic integration. Graduate Studies in Mathematics 113 (2010) 193-226.
Book volume table of contents   
View Article: PDF

[27] Thomas M. Liggett. Interacting particle systems. Graduate Studies in Mathematics 113 (2010) 133-192.
Book volume table of contents   
View Article: PDF

[28] Thomas M. Liggett. Multi-dimensional Brownian motion and the Dirichlet problem. Graduate Studies in Mathematics 113 (2010) 227-246.
Book volume table of contents   
View Article: PDF

[29] Pietro Caputo, Thomas M. Liggett and Thomas Richthammer. Proof of Aldous' spectral gap conjecture. J. Amer. Math. Soc. 23 (2010) 831-851. MR 2629990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Julien Dubédat. SLE and the free field: Partition functions and couplings. J. Amer. Math. Soc. 22 (2009) 995-1054. MR 2525778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 143 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia